Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 1997, Volume 213, Pages 112–122 (Mi tm1050)  

This article is cited in 4 scientific papers (total in 4 papers)

On skew cylinders and simultaneous uniformization

Yu. S. Ilyashenko, A. A. Shcherbakov


Full text: PDF file (1470 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1996, 213, 104–114

Bibliographic databases:
UDC: 517.5
Received in December 1995

Citation: Yu. S. Ilyashenko, A. A. Shcherbakov, “On skew cylinders and simultaneous uniformization”, Differential equations with real and complex time, Collection of articles, Trudy Mat. Inst. Steklova, 213, Nauka, Moscow, 1997, 112–122; Proc. Steklov Inst. Math., 213 (1996), 104–114

Citation in format AMSBIB
\Bibitem{IlyShc97}
\by Yu.~S.~Ilyashenko, A.~A.~Shcherbakov
\paper On skew cylinders and simultaneous uniformization
\inbook Differential equations with real and complex time
\bookinfo Collection of articles
\serial Trudy Mat. Inst. Steklova
\yr 1997
\vol 213
\pages 112--122
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1050}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1632237}
\zmath{https://zbmath.org/?q=an:0911.32033|0932.32021}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1996
\vol 213
\pages 104--114


Linking options:
  • http://mi.mathnet.ru/eng/tm1050
  • http://mi.mathnet.ru/eng/tm/v213/p112

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Glutsyuk A., “Nonuniformizable skew cylinders. A counterexample to the simultaneous uniformization problem”, Comptes Rendus de l Academie Des Sciences Serie i–Mathematique, 332:3 (2001), 209–214  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    2. Glutsyuk A., “On simultaneous uniformization and local nonuniformizability”, Comptes Rendus Mathematique, 334:6 (2002), 489–494  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Mucino-Raymundo J., “Complex structures adapted to smooth vector fields”, Mathematische Annalen, 322:2 (2002), 229–265  crossref  mathscinet  zmath  isi  scopus  scopus
    4. E. M. Chirka, “Holomorphic motions and uniformization of holomorphic families of Riemann surfaces”, Russian Math. Surveys, 67:6 (2012), 1091–1165  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:171
    Full text:78

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021